A neighborhood and degree condition for panconnectivity

Ryota Matsubara, Masao Tsugaki, Tomoki Yamashita

Research output: Contribution to journalArticle

Abstract

Let G be a 2-connected graph of order n with x,y ∈ V(G). For u,v ∈ V(G), let P i[u, v] denote the path with i vertices which connects u and v. In this paper, we prove that if n ≥ 5 and |N G(u)∪N G(v)| +d G(w) ≥ n+1 for every triple of independent vertices u,v,w of G, then there exists a P i[x,y] in G for 5 ≤ i ≤ n, or G belongs to one of three exceptional classes. This implies a positive answer to a conjecture by Wei and Zhu [Graphs Combin. 14 (1998), 263-274].

Original languageEnglish
Pages (from-to)3-10
Number of pages8
JournalAustralasian Journal of Combinatorics
Volume47
Publication statusPublished - 2010
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

A neighborhood and degree condition for panconnectivity. / Matsubara, Ryota; Tsugaki, Masao; Yamashita, Tomoki.

In: Australasian Journal of Combinatorics, Vol. 47, 2010, p. 3-10.

Research output: Contribution to journalArticle

Matsubara, Ryota ; Tsugaki, Masao ; Yamashita, Tomoki. / A neighborhood and degree condition for panconnectivity. In: Australasian Journal of Combinatorics. 2010 ; Vol. 47. pp. 3-10.
@article{a949b5d288e2499cb5e8579e33f6fdfb,
title = "A neighborhood and degree condition for panconnectivity",
abstract = "Let G be a 2-connected graph of order n with x,y ∈ V(G). For u,v ∈ V(G), let P i[u, v] denote the path with i vertices which connects u and v. In this paper, we prove that if n ≥ 5 and |N G(u)∪N G(v)| +d G(w) ≥ n+1 for every triple of independent vertices u,v,w of G, then there exists a P i[x,y] in G for 5 ≤ i ≤ n, or G belongs to one of three exceptional classes. This implies a positive answer to a conjecture by Wei and Zhu [Graphs Combin. 14 (1998), 263-274].",
author = "Ryota Matsubara and Masao Tsugaki and Tomoki Yamashita",
year = "2010",
language = "English",
volume = "47",
pages = "3--10",
journal = "Australasian Journal of Combinatorics",
issn = "1034-4942",
publisher = "University of Queensland Press",

}

TY - JOUR

T1 - A neighborhood and degree condition for panconnectivity

AU - Matsubara, Ryota

AU - Tsugaki, Masao

AU - Yamashita, Tomoki

PY - 2010

Y1 - 2010

N2 - Let G be a 2-connected graph of order n with x,y ∈ V(G). For u,v ∈ V(G), let P i[u, v] denote the path with i vertices which connects u and v. In this paper, we prove that if n ≥ 5 and |N G(u)∪N G(v)| +d G(w) ≥ n+1 for every triple of independent vertices u,v,w of G, then there exists a P i[x,y] in G for 5 ≤ i ≤ n, or G belongs to one of three exceptional classes. This implies a positive answer to a conjecture by Wei and Zhu [Graphs Combin. 14 (1998), 263-274].

AB - Let G be a 2-connected graph of order n with x,y ∈ V(G). For u,v ∈ V(G), let P i[u, v] denote the path with i vertices which connects u and v. In this paper, we prove that if n ≥ 5 and |N G(u)∪N G(v)| +d G(w) ≥ n+1 for every triple of independent vertices u,v,w of G, then there exists a P i[x,y] in G for 5 ≤ i ≤ n, or G belongs to one of three exceptional classes. This implies a positive answer to a conjecture by Wei and Zhu [Graphs Combin. 14 (1998), 263-274].

UR - http://www.scopus.com/inward/record.url?scp=77953158515&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953158515&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77953158515

VL - 47

SP - 3

EP - 10

JO - Australasian Journal of Combinatorics

JF - Australasian Journal of Combinatorics

SN - 1034-4942

ER -